# SDR 08FDEA03022

- Difficulty date: July 22, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N372FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46610
- Aircraft time: 83,901 hours, 34,003 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Part number: AUB710817
- Condition: Chafed
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON PANEL 437 FR IS CHAFED AT FASTENER HOLES.  NR 1 PYLON PANEL 437 FR WAS CHAFED BEYOND ALLOWABLE LIMITS REQUIRED SRM REPAIR IAW DC/MD-10 SRM 54-00-01, VOL I.  MATERIAL ID FOR SRM REPAIR 2024-T3, 0.071, PO 614899.4 IAW DC/MD-10 SRM 54-51-02, VOL III.  FABRICATED REPAIR IAW DC/MD-10 SRM 54-00- 01, VOL I.  ALODINE AND PRIMED REPAIR DOUBLER IAW DC/MD-10 DRM 51-21-01, VOL II.  INSTALLED REPAIR IAW DC/MD-10 SRM 51-31-01, VOL II.  UT GAUGE USED T8225P.
